I have an awful rash - bright red and extremely itchy. I do not know what it is from but the only new thing to me recently is the jab. I have si for 11 days now but have stopped (last one was Monday) just in case it is the jab after I read this vitamins.lovetoknow.com/Sid... It has been mentioned it could be depleted potassium that caused the rash but I can't find info. Anybody got any knowledge re the rash with b12 injection. I am on the sick as I can't do placement on antenatal ward while I have a rash and now I am worried how long it will last as I need to keep up with my hours or fail the year. When I had vertigo there was talk of me stepping off the course temporarily as I cannot learn while ill and obviously cannot make decisions about the care of women if I am unable to think straight. I really want to stay with my current cohort and not drop back onto another cohort because I have had to take time out. Really, really worried.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.